Skip navigation

Items where Greenwich Author is "Rout, Sweta"

Items where Greenwich Author is "Rout, Sweta"

Up a level
Export as [feed] RSS
Jump to: 2005
Number of items: 1.

2005

Lai, C.-H. ORCID: 0000-0002-7558-6398, Parrott, A.K., Rout, S. and Honnor, M.E. (2005) A distributed algorithm for European options with nonlinear volatility. Computers & Mathematics with Applications, 49 (5-6). pp. 885-894. ISSN 0898-1221 (doi:https://doi.org/10.1016/j.camwa.2004.03.014)

This list was generated on Fri Jan 28 01:49:44 2022 UTC.